# SDR SIMA20120603001

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 21,291 hours, 18,554 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: MS288892
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3065,   RECEIVED A LANDING GEAR AIR FAIL MESSAGE ON EICAS ON TAKEOFF ABOUT 1000 FT AGL.  RECEIVED A THRUST REVERSER DISAGREE MESSAGE AT 1500 FT AGL,  GEAR DOWN,  FLAPS 45,  AIRSPEED 140 KTS, MESSAGES WENT AWAY ON SHORT FINAL.  DECLARED AN EMERGENCY.  AIRCRAFT BEHAVED NORMALLY ON LANDING, ROLLOUT AND TAXI.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NOSE LANDING GEAR CHARGING VALVE LEAKING.  PERFORMED EXTENSION AND RETRACTION GEAR SWING OPS CHECK.  REMOVED AND REPLACED NOSE LANDING GEAR CHARGING VALVE IAW CMM 32-21-10.  SERVICED NOSE LANDING GEAR IAW MM 32-20-01.  AIRCRAFT RETURNED TO SERVICE.
